# SDR Y2PA2016011200001

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 25,211 hours, 13,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 570-595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A MISSING RIVET FROM THE BELLY SKIN AT FS 585.  UPON FURTHER INSPECTION, IT WAS DETERMINED THAT THERE WAS INTERNAL AND EXTERNAL CORROSION AND A TEMPORARY REPAIR WAS INSTALLED AND THE AIRCRAFT WAS FERRIED FOR REPAIR.  MAINTENANCE INSTALLED PERMANENT REPAIR FROM FS 570 TO FS 595 BETWEEN L28L AND L28R IAW FORM 8110-3,  NR 15454 AND DWG 53-15453-1.
